Randbemerkungen zu Hauptproblemen der Mathematik

H. Weyl

Mathematische Zeitschrift (1924)

  • Volume: 20, page 131-150
  • ISSN: 0025-5874; 1432-1823

How to cite


Weyl, H.. "Randbemerkungen zu Hauptproblemen der Mathematik." Mathematische Zeitschrift 20 (1924): 131-150. <http://eudml.org/doc/167789>.

author = {Weyl, H.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {131-150},
title = {Randbemerkungen zu Hauptproblemen der Mathematik},
url = {http://eudml.org/doc/167789},
volume = {20},
year = {1924},

AU - Weyl, H.
TI - Randbemerkungen zu Hauptproblemen der Mathematik
JO - Mathematische Zeitschrift
PY - 1924
VL - 20
SP - 131
EP - 150
LA - ger
UR - http://eudml.org/doc/167789
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.